RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 88, Number 2, Pages 247–259 (Mi tmf5806)  

This article is cited in 1 scientific paper (total in 1 paper)

Invariant states for time dynamics of one-dimensional lattice quantum fermi systems

N. E. Ratanov, Yu. M. Sukhov


Abstract: A study is made of the problem of describing the set of invariant states for the time dynamics corresponding to a (formal) Hamiltonian $H_0$ of a one-dimensional lattice quantum Fermi system. Assuming that the invariant state $\varphi$ is a KMS state for some “Hamiltonian” $H$, we prove that $H$ is proportional to $H_0$, i.e., that $\varphi$ is a KMS state for $\beta H_0$. As a consequence, in the considered situation every “natural” invariant state is an equilibrium Gibbs state. Use is made here of the condition that $H_0$ is not a quadratic form in the creation and annihilation operators. In such a case the time dynamics admits a much richer set of invariant states. If all terms in $H_0$ except the quadratic ones are diagonal, it can be shown that $H=\beta H_0+N$. Here, $N$ is an arbitrary diagonal quadratic form.

Full text: PDF file (1439 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 88:2, 849–858

Bibliographic databases:

Received: 06.07.1990

Citation: N. E. Ratanov, Yu. M. Sukhov, “Invariant states for time dynamics of one-dimensional lattice quantum fermi systems”, TMF, 88:2 (1991), 247–259; Theoret. and Math. Phys., 88:2 (1991), 849–858

Citation in format AMSBIB
\Bibitem{RatSuk91}
\by N.~E.~Ratanov, Yu.~M.~Sukhov
\paper Invariant states for time dynamics of one-dimensional lattice quantum fermi systems
\jour TMF
\yr 1991
\vol 88
\issue 2
\pages 247--259
\mathnet{http://mi.mathnet.ru/tmf5806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1137941}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 88
\issue 2
\pages 849--858
\crossref{https://doi.org/10.1007/BF01019111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK96400005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5806
  • http://mi.mathnet.ru/eng/tmf/v88/i2/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. E. Ratanov, Yu. M. Sukhov, “Invariant states for the time dynamics of a class of multidimensional lattice quantum Fermi systems”, Theoret. and Math. Phys., 94:1 (1993), 55–60  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:184
    Full text:54
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019